# SDR AU510001942

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Beech B200C
- Engine: Pwa PT642A
- Propeller: Hartzl HCD4N3A
- System (JASC): 7250 · Turbine Section
- Part: Ring
- Part number: 3030252
- Condition: Cracked
- Location: Stator Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) POWER TURBINE STATOR VANE RING CRACKED AND SEPARATED AT THE ROOT ENDS WITH CURLING OF THE TIPS. (OTHER CAUSE: NOT KNOWN AT THIS STAGE ) (CASA# 510001942)
